# SDR 9513591156

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- Engine: Pwa JT9D20J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Drive Cable
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 2 ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED.  REMOVED BROKEN DRIVE CABLE, INSTALLED LOCKOUT PLATES AND DEFERRED PER MEL 78-1A.
